10.11.2014
Melatonin is often prescribed to treat insomnia, but it can cause extreme discomfort in patients who take too much at once.
Some of the main symptoms of a melatonin overdose are not typically alarming on their own, so some patients may not even be aware they have ingested too much of the drug. I take a melatonin supplement once in awhile when I have a hard time falling asleep, but never thought about people overdosing on this to the point of liver damage. I know there are possible side effects with any kind of medication, but that sounds like it can be pretty serious. Some of the most common signs of melatonin overdose can make it difficult to get through a typical day, as many people feel drowsy, weak, and disoriented when they take excessive amounts of this drug. For example, drowsiness and weakness are common issues associated with an overdose, but some people might assume these are either regular drug side effects, or that they are just tired. These issues may alter the thought process enough that most patients would not think to blame an overdose, which means that they may not get medical help right away. Therefore, many doctors search for additional melatonin overdose symptoms once they are aware of the patient's mistake. Their typical course of action is to allow the drug to leave the body on its own while treating the symptoms that have been caused by the melatonin overdose. I've spent the last few hours trying to find something definitive about the use of melatonin because I'm a regular user, 3mg every night, and I still have no idea whether or not that's too much.


These issues may cause patients enough discomfort to take pain relievers, which is unfortunate since many drugs react negatively with melatonin, often making the issue worse. Melatonin helps me sleep, stay asleep and I also dream vividly and usually remember my dreams. Then in the night to wake up and take yet another.Whilst this may not cause you too much trouble, it is not the right way or safest way to use Melatonin. If you are very drowsy the next day then you run a higher risk of having an accident which could harm you or others.There is no medical advice or research stating what would happen if you took a very high dose of Melatonin. But the point is, if you take Melatonin at the wrong time you can end up being drowsy during the day. For example pregnant women are advised not to take Melatonin as it can have negative effects on fetus growth.But it can also reduce the sex drives of both men and women. Hallucinations, paranoia and disorientationMore likely if you take a Melatonin overdose, you may experience hallucinations, delusions, disorientation, confusion and paranoia. Risk of seizuresThis is a particular risk if you overdose on Melatonin or have any existing kind of seizure disorder.
Nausea and other stomach problemsThis is one of the more common side effects of Melatonin, even at low doses.


Breast feeding mothers should therefore not use Melatonin as not enough is known about its safety at this time.10. For this reason, people who already have an autoimmune disorder should consult a doctor before taking Melatonin.12. As with most substances, two people might experience very different symptoms even when taking the same medication.You can see that there a long list of potentially harmful effects of taking Melatonin. I’ve been taking 25-30mg of melatonin pretty much every day for the last couple years. For the last two months I’ve had terrible insomnia, never thought it could be the melatonin. I would imagine that the best first step would be to keep going without the melatonin or other things you’ve tried to help you sleep.



Cpap to go milwaukee
Zquiet stop snoring mouthpiece reviews

Comments Melatonin overdose

  1. LADY_FIESTA
    For secure and successful use.
  2. LaDy_CooL_BoY
    That let you tamp down the blue predicament.